Remarks on: ''Some extensions of the discrete lotsizing and scheduling problem''

Brüggemann W, Jahnke H (1997)
Management Science 43(1): 122-122.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Brüggemann, W; Jahnke, HermannUniBi
Erscheinungsjahr
1997
Zeitschriftentitel
Management Science
Band
43
Ausgabe
1
Seite(n)
122-122
ISSN
0025-1909
Page URI
https://pub.uni-bielefeld.de/record/1627997

Zitieren

Brüggemann W, Jahnke H. Remarks on: ''Some extensions of the discrete lotsizing and scheduling problem''. Management Science . 1997;43(1):122-122.
Brüggemann, W., & Jahnke, H. (1997). Remarks on: ''Some extensions of the discrete lotsizing and scheduling problem''. Management Science , 43(1), 122-122. https://doi.org/10.1287/mnsc.43.1.122
Brüggemann, W., and Jahnke, H. (1997). Remarks on: ''Some extensions of the discrete lotsizing and scheduling problem''. Management Science 43, 122-122.
Brüggemann, W., & Jahnke, H., 1997. Remarks on: ''Some extensions of the discrete lotsizing and scheduling problem''. Management Science , 43(1), p 122-122.
W. Brüggemann and H. Jahnke, “Remarks on: ''Some extensions of the discrete lotsizing and scheduling problem''”, Management Science , vol. 43, 1997, pp. 122-122.
Brüggemann, W., Jahnke, H.: Remarks on: ''Some extensions of the discrete lotsizing and scheduling problem''. Management Science . 43, 122-122 (1997).
Brüggemann, W, and Jahnke, Hermann. “Remarks on: ''Some extensions of the discrete lotsizing and scheduling problem''”. Management Science 43.1 (1997): 122-122.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar